# SDR UPS08551732

- Difficulty date: February 27, 2008
- Submitted: February 29, 2008
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT EMERGENCY EXIT LIGHT CONTROL SWITCH, THE UNARMED ANNUNCIATOR HAS ONE LAMP INOP.  RELAMPED PER AMM 33-16-02-2.  OPS CK OK.
